Show simple item record

dc.contributor.authorGarcia Olaverri, Alfredo Martin
dc.contributor.authorHurtado Díaz, Fernando Alfredo
dc.contributor.authorKorman Cozzetti, Matías
dc.contributor.authorMatos, Inés P.
dc.contributor.authorSaumell, Maria
dc.contributor.authorSilveira, Rodrigo Ignacio
dc.contributor.authorTejel Altarriba, Francisco Javier
dc.contributor.authorTóth, Csaba D.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2015-12-18T10:43:09Z
dc.date.available2017-03-31T00:30:30Z
dc.date.issued2015-03-01
dc.identifier.citationGarcia, A., Hurtado, F., Korman, M., Matos, I. P., Saumell, M., Silveira, R.I., Tejel, F., Tóth, C.D. Geometric biplane graphs I: maximal graphs. "Graphs and combinatorics", 01 Març 2015, vol. 31, núm. 2, p. 407-425.
dc.identifier.issn0911-0119
dc.identifier.urihttp://hdl.handle.net/2117/80896
dc.description.abstractWe study biplane graphs drawn on a finite planar point set in general position. This is the family of geometric graphs whose vertex set is and can be decomposed into two plane graphs. We show that two maximal biplane graphs-in the sense that no edge can be added while staying biplane-may differ in the number of edges, and we provide an efficient algorithm for adding edges to a biplane graph to make it maximal. We also study extremal properties of maximal biplane graphs such as the maximum number of edges and the largest maximum connectivity over -element point sets.
dc.format.extent19 p.
dc.language.isoeng
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Geometria::Geometria computacional
dc.subject.lcshGeometric group theory
dc.subject.otherGeometric graphs
dc.subject.otherBiplane graphs
dc.subject.otherMaximal biplane graphs
dc.subject.otherk-Connected graphs
dc.subject.otherGraph augmentation
dc.subject.otherPLANAR GRAPHS
dc.subject.otherCONNECTIVITY
dc.titleGeometric biplane graphs I: maximal graphs
dc.typeArticle
dc.subject.lemacGeometria computacional
dc.contributor.groupUniversitat Politècnica de Catalunya. DCCG - Grup de recerca en geometria computacional, combinatoria i discreta
dc.identifier.doi10.1007/s00373-015-1546-1
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::30 Functions of a complex variable::30C Geometric function theory
dc.rights.accessOpen Access
local.identifier.drac15608802
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/MICINN/EUI/EURC-2011-4306
local.citation.authorGarcia, A.; Hurtado, F.; Korman, M.; Matos, I. P.; Saumell, M.; Silveira, R.I.; Tejel, F.; Tóth, C.D.
local.citation.publicationNameGraphs and combinatorics
local.citation.volume31
local.citation.number2
local.citation.startingPage407
local.citation.endingPage425


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record